# SDR DALA2023031702000

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 88,423 hours, 15,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 EMERGENCY LIGHTS INOP FROM L-2 DOOR TO SEAT ROW 32AB. CORRECTIVE ACTION: REPLACED BATTERRY PACK AT ROW 31AB. PER B767-400 AMM 33-51 EMERGENCY LIGHTS FROM L-2 TO ROW 32AB OPS CHK GOOD. OK FOR SVC (4135700)
